# SDR RAIA00307197

- Difficulty date: July 25, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 6,496 hours, 5,935 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 298
- Condition: Defective
- Location: Brake System
- Part time: 8,458 hours, 7,761 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5316-PIT- RIGHT OB BRAKE INOPERATIVE MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT OB BRAKE SHUTOFF VALVE.
